×

Long time behavior for a nonlinear fractional model. (English) Zbl 1121.34055

The authors investigate the asymptotic behavior of solutions of a weighted Cauchy-type nonlinear fractional problem. They find bounds for solutions on infinite time intervals and also provide sufficient conditions assuring decay to zero.

MSC:

34D05 Asymptotic properties of solutions to ordinary differential equations
26A33 Fractional derivatives and integrals
34A12 Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Azbelev, N.; Maksimov, V.; Rakhmatullin, L., Introduction to the theory of linear functional differential equations, Adv. ser. math. sci. eng., (1995), World Federation Publishers Company Atlanta, Georgia · Zbl 0867.34051
[2] Burton, T.A., Volterra integral and differential equations, Math. sci. eng., vol. 167, (1982), Academic Press New York · Zbl 0501.45009
[3] Corduneanu, C., Functional equations with causal operators, Stability control theory methods appl., vol. 16, (2002), Taylor and Francis London · Zbl 1042.34094
[4] Furati, K.M.; Tatar, N.-e., An existence result to a non-local fractional differential problem, J. fract. calc., 26, 43-51, (2004) · Zbl 1101.34001
[5] Furati, K.M.; Tatar, N.-e., Power estimates for a nonlinear fractional differential equation, Nonlinear anal., 62, 1025-1036, (2005) · Zbl 1078.34028
[6] Furati, K.M.; Tatar, N.-e., Behavior of solutions for a weighted Cauchy type fractional problem, J. fract. calc., 28, 23-42, (2005) · Zbl 1131.26304
[7] Gripenberg, G.; Londen, S.-O.; Staffans, O., Volterra integral and functional equations, (1990), Cambridge Univ. Press Cambridge · Zbl 0695.45002
[8] Guo, D.; Lakshmikantham, V.; Liu, X., Nonlinear integral equations in abstract spaces, (1996), Kluwer Acad. Publ. Dordrecht · Zbl 0866.45004
[9] Kilbas, A.A.; Bonilla, B.; Trujillo, J.J., Existence and uniqueness theorems for nonlinear fractional differential equations, Demonstratio math., 33, 3, 538-602, (2000) · Zbl 0964.34004
[10] Kilbas, A.A.; Bonilla, B.; Trujillo, J.J., Fractional integrals and derivatives and differential equations of fractional order in weighted spaces of continuous functions, Dokl. nats. akad. nauk belarusi, 44, 6, (2000), (in Russian) · Zbl 1177.26011
[11] Kilbas, A.A.; Strivastava, H.M.; Trujillo, J.J., Theory and applications of fractional differential equations, North-holland math. stud., vol. 204, (2006), Elsevier
[12] Kilbas, A.A.; Trujillo, J.J., Differential equations of fractional order: methods, results and problems, Appl. anal., 78, 1-2, 153-192, (2001) · Zbl 1031.34002
[13] Kirane, M.; Tatar, N.-e., Global existence and stability of some semilinear problems, Arch. math. (Brno), 36, 33-44, (2000) · Zbl 1048.34102
[14] Kirane, M.; Tatar, N.-e., Convergence rates for a reaction – diffusion system, Z. anal. anwendungen, 20, 2, 347-357, (2001) · Zbl 0984.35080
[15] Kolmanovski, V.; Myshkis, A., Introduction to the theory and applications of functional differential equations, Math. appl., vol. 463, (1999), Kluwer Acad. Publ. Dordrecht
[16] Mazouzi, S.; Tatar, N.-e., Global existence for some integrodifferential equations with delay subject to nonlocal conditions, Z. anal. anwendungen, 21, 1, 249-256, (2002) · Zbl 1008.45009
[17] Medved, M., A new approach to an analysis of henry type integral inequalities and their bihari type versions, J. math. anal. appl., 214, 349-366, (1997) · Zbl 0893.26006
[18] Medved, M., Singular integral inequalities and stability of semilinear parabolic equations, Arch. math. (Brno), 24, 183-190, (1998) · Zbl 0915.34057
[19] Michalski, M.W., Derivatives of non-integer order and their applications, Dissertationes math., (1993), Polska Akademia Nauk Instytut Matematyczny, Warszawa
[20] Miller, K.S.; Ross, B., An introduction to the fractional calculus and fractional differential equations, (1993), Wiley New York · Zbl 0789.26002
[21] Montroll, E.W.; Schlesinger, M.F., On the wonderful world of random walks, nonequilibrium phenomena II: from stochastic to hydrodynamics, (1984), North-Holland Amsterdam, pp. 1-121
[22] Oldham, K.B.; Spanier, J., The fractional calculus, (1974), Academic Press New York · Zbl 0428.26004
[23] O’Regan, D.; Meehan, M., Existence theory for nonlinear integral and integrodifferential equations, Math. appl., (1998), Kluwer Acad. Publ. Dordrecht · Zbl 0932.45010
[24] Podlubny, I., Fractional differential equations, Math. sci. eng., vol. 198, (1999), Academic Press San Diego · Zbl 0918.34010
[25] Podlubny, I., Geometric and physical interpretation of fractional integration and fractional differentiation, Fract. calc. appl. anal., 5, 4, 368-386, (2002) · Zbl 1042.26003
[26] Samko, S.G.; Kilbas, A.A.; Marichev, O.I., Fractional integrals and derivatives. theory and applications, (1993), Gordon and Breach Yverdon · Zbl 0818.26003
[27] Tatar, N.-e., Exponential decay for a semilinear problem with memory, Arab J. math. sci., 7, 1, 29-45, (2001) · Zbl 0992.45007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.